MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1058180
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's internal battery was replaced to address the issue.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key5808832
Report Number2518422-2016-03090
Device Sequence Number13599896
Product Code CBK
UDI-Device Identifier00606959022768
UDI-Public00606959022768
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1058180
Device Catalogue Number1058180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2016
Initial Report FDA Received Date07/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1